# SDR AUS20011084

- Difficulty date: September 12, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Make and model: Boeing 747338
- System (JASC): 2330 · Entertainment System
- Part: Video Display
- Part number: RDAV705705
- Condition: Faulty
- Location: Entertainment Sy
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AUS) VIDEO MONITORS LOCATED AT SEAT 2A AND 17B BURNT INTERNALLY. INVESTIGATION FOUND OVERHEATING TRANSISTORS CAUSING THE PCB AND PROTECTIVE LAYER TO BURN.
